# SDR SWAA110729

- Difficulty date: February 3, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 22,258 hours, 12,983 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2872
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - DURING CRUISE, SMELLED WHAT APPEARED TO BE ELECTRICAL SMOKE / FUMES IN COCKPIT AND CABIN.  NEVER SAW SMOKE.  SMELLED SEEMED TO DISSIPATE AFTER GASPER/RECIRC OFF.  REMOVED AND REPLACED GASPER FAN PER MM.
